# SDR CALA0000511

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 44,139 hours, 20,001 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A102311
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON O/B SIDE OF ACCESS PANEL CUTOUT FOR PANEL 5727L NR 1 (1 INCH).  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER EC/RA 5430-01230.
